Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 06:07:38 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631415
  • Total Topics: 47800
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla & Sleeping Meds.  (Read 1080 times)

0 Members and 1 Guest are viewing this topic.

Offline RemyG1971

  • Member
  • Posts: 126
  • E ho'a'o no i pau kuhihewa Try it to end the panic
Atripla & Sleeping Meds.
« on: June 26, 2012, 01:30:50 PM »
Before I started Atripla several months ago I already had serious insomnia issues. I started Atripla and the insomnia got a lot worse. I have recently begun taking Atripla & Sleeping medications at bed time and I sleep maybe 3-4 hours and up again. I am seeing if there is anyone else out there with the same problem as me and how you  are dealing with it. I have stopped drinking caffeine, I do have an occasional cup of coffee with breakfast or green tea but nothing more than that.

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Atripla & Sleeping Meds.
« Reply #1 on: June 26, 2012, 02:55:22 PM »
The Atrpila/sleep problems combination is common.

It might be simpler to use a different combination rather than sort out the intricacies of sleeping meds and Atripla, specifically the efavirenz this contains. There are many effective combos that don't affect your sleep.

- matt
« Last Edit: June 26, 2012, 04:01:51 PM by newt »
"The object is to be a well patient, not a good patient"

Offline Miss Philicia

  • Member
  • Posts: 23,869
  • celebrity poster, faker & poser
Re: Atripla & Sleeping Meds.
« Reply #2 on: June 26, 2012, 03:37:25 PM »
I agree. I would sooner change to another combo than attempt the sleeping medication route, even if you had the problem previous to going on Atripla.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.